The distance-regular antipodal covers of classical distance-regular graphs

J.T.M. Bon, van, A.E. Brouwer

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Original languageEnglish
Title of host publicationCombinatorics (Proceedings 7th Hungarian Colloquium, Eger, Hungary, 1987)
Place of PublicationAmsterdam
PublisherNorth-Holland Publishing Company
Pages141-166
Publication statusPublished - 1988

Publication series

NameColloquia Mathematica Societatis János Bolyai
Volume52
ISSN (Print)0139-3383

Cite this